Alert archive / Alabama / Winter Storm Warnings in 2014

Winter Storm Warning 3, NWS Birmingham, AL

February 12, 2014Cleburne County, Randolph County, Alabama

NWS Birmingham, AL issued this winter storm warning at Feb 12, 2014, 9:19 AM CST for Cleburne County, Randolph County, Alabama. It took effect at Feb 12, 2014, 6:00 PM CST. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 12, 2014, 9:19 AM CST (15:19 UTC)
In effect from
Feb 12, 2014, 6:00 PM CST
Expired
Feb 13, 2014, 2:51 AM CST
In force
9 hr
Issued by
NWS Birmingham, AL

Counties Cleburne County, AL, Randolph County, AL

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 12, 8:50 PM CSTSNOW 0.3Wadley, ALSNOW TOTAL IN WADLEY. SNOW ENDED AT 10PM BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WWUS44 KBMX 121519
WSWBMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CST WED FEB 12 2014

...WINTER WEATHER LIKELY ACROSS CENTRAL ALABAMA THROUGH TONIGHT...

AN ICE STORM WARNING IS NOW IN EFFECT FOR CLEBURNE AND RANDOLPH
COUNTIES. THE WEDGE OF COLD AIR HAS MOVED INTO THESE COUNTIES FROM
THE EAST AND ICE ACCUMULATIONS HAVE ALREADY BEEN REPORTED IN THESE
COUNTIES. COUNTIES FURTHER TO THE SOUTH AND WEST MAY NEED TO BE
ADDED TO THE ICE STORM WARNING BASED ON OBSERVATIONS AND REPORTS.

WINTRY PRECIPITATION IS EXPECTED TO INCREASE IN COVERAGE ACROSS
CENTRAL ALABAMA AS THE DAY PROGRESSES. A MIXTURE OF FREEZING RAIN
AND SLEET WILL OCCUR OVER FAR EASTERN ALABAMA AND THE NORTHWEST
COUNTIES THIS MORNING. THE PRECIPITATION WILL CHANGE OVER TO SNOW
BY EARLY AFTERNOON IN THE EASTERN COUNTIES...WITH SNOW LINE
SPREADING WEST AND SOUTHWEST DURING THE AFTERNOON.  BY SUNSET...
THE PRECIPITATION WILL BE MOSTLY SNOW FOR AREAS ALONG AND NORTH
OF I-20...WITH A MIXTURE OF RAIN AND SNOW SOUTH OF I-20.

PLEASE STAY UPDATED ON THE LATEST FORECASTS AND WARNINGS FOR THE
THE MOST UP TO DATE INFORMATION ON THIS DANGEROUS WINTER STORM.

ALZ021-029-130200-
/O.CAN.KBMX.WS.W.0002.000000T0000Z-140213T1200Z/
/O.NEW.KBMX.IS.W.0001.140212T1519Z-140213T0000Z/
/O.NEW.KBMX.WS.W.0003.140213T0000Z-140213T1200Z/
CLEBURNE-RANDOLPH-
INCLUDING THE CITIES OF...HEFLIN...ROANOKE
919 AM CST WED FEB 12 2014

...ICE STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED AN ICE
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
WINTER STORM WARNING HAS ALSO BEEN ISSUED. THIS WINTER STORM
WARNING FOR SNOW...SLEET AND FREEZING RAIN IS IN EFFECT FROM 6 PM
THIS EVENING TO 6 AM CST THURSDAY.

* TIMING...MIXED PRECIPITATION WILL BEGIN ACROSS FAR EASTERN 
  ALABAMA THIS MORNING. THE PRECIPITATION WILL CHANGE TO ALL 
  SLEET OR SNOW ACROSS NORTHEAST ALABAMA BY MID AFTERNOON WITH A 
  CHANGE- OVER IN THE REMAINDER OF THE WARNING AREA BY SUNSET. 

* LOCATION...THE BEST POTENTIAL FOR SNOW ACCUMULATIONS WILL BE 
  ALONG AND NORTH OF A LINE FROM DOUBLE SPRINGS...TO 
  BIRMINGHAM... TO SYLACAUGA...TO ROANOKE. 

* ACCUMULATIONS...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE 
  POSSIBLE ACROSS THE WARNING AREA...WITH 2 TO 4 INCHES ACROSS 
  NORTH OF A LINE FROM HAYDEN...TO ANNISTON...TO NEWELL. 

* ICE ACCUMULATIONS...THERE HAVE ALREADY BEEN REPORTS OF ICE
  ACCUMULATIONS IN THE WARNING AREA AND EXPECT ACCUMULATIONS OF
  0.25 TO 0.50 WILL BE POSSIBLE IN THE WARNING AREA.

* MAIN IMPACT...THESE ICE ACCUMULATIONS WILL MAKE TRAVEL VERY
  TREACHEROUS. IN ADDITION...THESE ICE AMOUNTS WILL ACCUMULATE ON
  TREES AND POWERLINES AND COULD BRING THEM DOWN. POWER OUTAGES
  WILL BE LIKELY IN THIS AREA DUE TO THE ICE ACCUMULATION ON TREES
  AND POWERLINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

ALZ011-014-015-017>020-024>028-130200-
/O.CON.KBMX.WS.W.0002.000000T0000Z-140213T1200Z/
MARION-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-JEFFERSON-
SHELBY-ST. CLAIR-TALLADEGA-CLAY-
INCLUDING THE CITIES OF...HAMILTON...DOUBLE SPRINGS...JASPER...
ONEONTA...GADSDEN...ANNISTON...CENTRE...BIRMINGHAM...HOOVER...
COLUMBIANA...PELHAM...ALABASTER...PELL CITY...MOODY...TALLADEGA...
SYLACAUGA...ASHLAND
919 AM CST WED FEB 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* TIMING...MIXED PRECIPITATION WILL BEGIN ACROSS FAR EASTERN 
  ALABAMA THIS MORNING. THE PRECIPITATION WILL CHANGE TO ALL 
  SLEET OR SNOW ACROSS NORTHEAST ALABAMA BY MID AFTERNOON WITH A 
  CHANGE- OVER IN THE REMAINDER OF THE WARNING AREA BY SUNSET. 

* LOCATION...THE BEST POTENTIAL FOR SNOW ACCUMULATIONS WILL BE 
  ALONG AND NORTH OF A LINE FROM DOUBLE SPRINGS...TO 
  BIRMINGHAM... TO SYLACAUGA...TO ROANOKE. 

* ACCUMULATIONS...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE 
  POSSIBLE ACROSS THE WARNING AREA...WITH 2 TO 4 INCHES ACROSS 
  NORTH OF A LINE FROM HAYDEN...TO ANNISTON...TO NEWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINTER WEATHER WILL MAKE TRAVEL VERY HAZARDOUS ACROSS MUCH OF
NORTH CENTRAL ALABAMA. SPORADIC POWER OUTAGES MAY BE POSSIBLE FOR
LOCATIONS THAT RECEIVE THE HIGHEST TOTALS OF FREEZING RAIN.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

ALZ012-013-023-034>038-047-130200-
/O.CON.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
LAMAR-FAYETTE-TUSCALOOSA-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
LEE-
INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE...
TUSCALOOSA...CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...
DADEVILLE...VALLEY...LANETT...LAFAYETTE...AUBURN...OPELIKA
919 AM CST WED FEB 12 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* TIMING...MIXED PRECIPITATION WILL BEGIN ACROSS FAR EASTERN 
  ALABAMA THIS MORNING...BECOMING ALL SNOW BY SUNSET. 

* ACCUMULATIONS...UP TO ONE-TENTH OF AN INCH OF FREEZING RAIN 
  TODAY...WITH MINOR SNOW ACCUMULATIONS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
3 follow-up statements
595 
WWUS44 KBMX 121803
WSWBMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1203 PM CST WED FEB 12 2014

...WINTER WEATHER LIKELY ACROSS CENTRAL ALABAMA THROUGH TONIGHT...

AN ICE STORM WARNING IS NOW IN EFFECT FOR CLEBURNE AND RANDOLPH
COUNTIES. THE WEDGE OF COLD AIR HAS MOVED INTO THESE COUNTIES
FROM THE EAST AND ICE ACCUMULATIONS HAVE ALREADY BEEN REPORTED IN
THESE COUNTIES. COUNTIES FURTHER TO THE SOUTH AND WEST MAY NEED
TO BE ADDED TO THE ICE STORM WARNING BASED ON OBSERVATIONS AND
REPORTS.

WINTRY PRECIPITATION IS EXPECTED TO INCREASE IN COVERAGE ACROSS
CENTRAL ALABAMA AS THE DAY PROGRESSES. THE PRECIPITATION WILL
CHANGE OVER TO SNOW BY EARLY AFTERNOON IN THE EASTERN
COUNTIES...WITH SNOW LINE SPREADING WEST AND SOUTHWEST DURING THE
AFTERNOON. BY SUNSET... THE PRECIPITATION WILL BE MOSTLY SNOW FOR
AREAS ALONG AND NORTH OF I-20...WITH A MIXTURE OF RAIN AND SNOW
SOUTH OF I-20.

PLEASE STAY UPDATED ON THE LATEST FORECASTS AND WARNINGS FOR THE
THE MOST UP TO DATE INFORMATION ON THIS DANGEROUS WINTER STORM.

ALZ021-029-130615-
/O.CON.KBMX.IS.W.0001.000000T0000Z-140213T0000Z/
/O.CON.KBMX.WS.W.0003.140213T0000Z-140213T1200Z/
CLEBURNE-RANDOLPH-
INCLUDING THE CITIES OF...HEFLIN...ROANOKE
1203 PM CST WED FEB 12 2014

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST THURSDAY...

* TIMING...MIXED PRECIPITATION WILL BEGIN ACROSS FAR EASTERN
  ALABAMA. THE PRECIPITATION WILL CHANGE TO ALL SLEET OR SNOW
  ACROSS NORTHEAST ALABAMA BY MID AFTERNOON WITH A CHANGE- OVER IN
  THE REMAINDER OF THE WARNING AREA BY SUNSET.

* LOCATION...THE BEST POTENTIAL FOR SNOW ACCUMULATIONS WILL BE
  ALONG AND NORTH OF A LINE FROM REFORM...TO CALERA...TO ALEX
  CITY.

* ACCUMULATIONS...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE
  ACROSS THE WARNING AREA...WITH 2 TO 4 INCHES ACROSS NORTH OF A
  LINE FROM HALEYVILLE...TO BIRMINGHAM...TO ROANOKE.

* ICE ACCUMULATIONS...THERE HAVE ALREADY BEEN REPORTS OF ICE 
  ACCUMULATIONS IN THE WARNING AREA AND EXPECT ACCUMULATIONS OF 
  0.25 TO 0.50 WILL BE POSSIBLE IN THE WARNING AREA. 

* MAIN IMPACT...THESE ICE ACCUMULATIONS WILL MAKE TRAVEL VERY 
  TREACHEROUS. IN ADDITION...THESE ICE AMOUNTS WILL ACCUMULATE 
  ON TREES AND POWERLINES AND COULD BRING THEM DOWN. POWER 
  OUTAGES WILL BE LIKELY IN THIS AREA DUE TO THE ICE 
  ACCUMULATION ON TREES AND POWERLINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

ALZ011-014-015-017>020-024>028-130615-
/O.CON.KBMX.WS.W.0002.000000T0000Z-140213T1200Z/
MARION-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-JEFFERSON-
SHELBY-ST. CLAIR-TALLADEGA-CLAY-
INCLUDING THE CITIES OF...HAMILTON...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...BIRMINGHAM...HOOVER...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND
1203 PM CST WED FEB 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* TIMING...MIXED PRECIPITATION WILL BEGIN ACROSS FAR EASTERN 
  ALABAMA THIS MORNING. THE PRECIPITATION WILL CHANGE TO ALL 
  SLEET OR SNOW ACROSS NORTHEAST ALABAMA BY MID AFTERNOON WITH A 
  CHANGE- OVER IN THE REMAINDER OF THE WARNING AREA BY SUNSET. 

* LOCATION...THE BEST POTENTIAL FOR SNOW ACCUMULATIONS WILL BE
  ALONG AND NORTH OF A LINE FROM REFORM...TO CALERA...TO ALEX
  CITY.

* ACCUMULATIONS...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE
  ACROSS THE WARNING AREA...WITH 2 TO 4 INCHES ACROSS NORTH OF A
  LINE FROM HALEYVILLE...TO BIRMINGHAM...TO ROANOKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINTER WEATHER WILL MAKE TRAVEL VERY HAZARDOUS ACROSS MUCH OF
NORTH CENTRAL ALABAMA. SPORADIC POWER OUTAGES MAY BE POSSIBLE FOR
LOCATIONS THAT RECEIVE THE HIGHEST TOTALS OF FREEZING RAIN.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

ALZ022-130615-
/O.EXA.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
PICKENS-
INCLUDING THE CITY OF...CARROLLTON
1203 PM CST WED FEB 12 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND SLEET AND FREEZING RAIN...WHICH IS IN
EFFECT UNTIL 6 AM CST THURSDAY.

* TIMING...MIXED PRECIPITATION WILL BEGIN ACROSS NORTH AND EAST
  ALABAMA THIS AFTERNOON...BECOMING ALL SNOW BY SUNSET.

* ACCUMULATIONS...UP TO 1 INCH OF SNOW WILL BE POSSIBLE NORTH OF A
  LINE FROM REFORM...TO CALERA...TO ALEX CITY WITH MINOR ICE
  ACCUMULATIONS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ALZ012-013-023-034>038-047-130615-
/O.CON.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
LAMAR-FAYETTE-TUSCALOOSA-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
LEE-
INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE...
TUSCALOOSA...CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...
VALLEY...LANETT...AUBURN...OPELIKA
1203 PM CST WED FEB 12 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* TIMING...MIXED PRECIPITATION WILL BEGIN ACROSS FAR EASTERN 
  ALABAMA THIS MORNING...BECOMING ALL SNOW BY SUNSET. 

* ACCUMULATIONS...UP TO 1 INCH OF SNOW WILL BE POSSIBLE NORTH OF A
  LINE FROM REFORM...TO CALERA...TO ALEX CITY WITH MINOR ICE
  ACCUMULATIONS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
488 
WWUS44 KBMX 130046
WSWBMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CST WED FEB 12 2014

...WINTER WEATHER OCCURRING ACROSS MUCH OF CENTRAL ALABAMA...

ALZ011-014-015-017>020-024>028-131200-
/O.CON.KBMX.WS.W.0002.000000T0000Z-140213T1200Z/
MARION-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-JEFFERSON-
SHELBY-ST. CLAIR-TALLADEGA-CLAY-
INCLUDING THE CITIES OF...HAMILTON...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...BIRMINGHAM...HOOVER...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND
646 PM CST WED FEB 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* TIMING...SNOW AND SLEET WILL CONTINUE ACROSS THE WARNING AREA
  THROUGH 6 AM THURSDAY MORNING. THE SNOW AND SLEET WILL SLOWLY
  END FROM WEST TO EAST OVERNIGHT.

* LOCATION...THE BEST POTENTIAL FOR SNOW AND SLEET ACCUMULATIONS
  WILL BE ALONG AND NORTH OF A LINE FROM REFORM...TO CALERA...TO
  ALEXANDER CITY...TO AUBURN.

* ACCUMULATIONS...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY
  ACROSS THE WARNING AREA...WITH 2 TO 4 INCHES FOR AREAS NORTH OF
  A LINE FROM HAMILTON...TO BIRMINGHAM...TO ROANOKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINTER WEATHER WILL MAKE TRAVEL VERY HAZARDOUS ACROSS MUCH OF
NORTH CENTRAL ALABAMA.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

ALZ021-029-131200-
/O.CON.KBMX.WS.W.0003.000000T0000Z-140213T1200Z/
CLEBURNE-RANDOLPH-
INCLUDING THE CITIES OF...HEFLIN...ROANOKE
646 PM CST WED FEB 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* TIMING...SNOW AND SLEET WILL CONTINUE ACROSS THE WARNING AREA
  THROUGH 6 AM THURSDAY MORNING. THE SNOW AND SLEET WILL SLOWLY
  END FROM WEST TO EAST OVERNIGHT.

* LOCATION...THE BEST POTENTIAL FOR SNOW AND SLEET ACCUMULATIONS
  WILL BE ALONG AND NORTH OF A LINE FROM REFORM...TO CALERA...TO
  ALEXANDER CITY...TO AUBURN.

* ACCUMULATIONS...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY
  ACROSS THE WARNING AREA...WITH 2 TO 4 INCHES FOR AREAS NORTH OF
  A LINE FROM HAMILTON...TO BIRMINGHAM...TO ROANOKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINTER WEATHER WILL MAKE TRAVEL VERY HAZARDOUS ACROSS MUCH OF
CENTRAL ALABAMA.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

ALZ012-013-022-023-034>038-047-131200-
/O.CON.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
LAMAR-FAYETTE-PICKENS-TUSCALOOSA-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-LEE-
INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE...
CARROLLTON...TUSCALOOSA...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...VALLEY...LANETT...AUBURN...OPELIKA
646 PM CST WED FEB 12 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* TIMING...SNOW AND SLEET WILL CONTINUE ACROSS THE ADVISORY AREA
  THROUGH 6 AM THURSDAY MORNING. THE SNOW AND SLEET WILL SLOWLY
  END FROM WEST TO EAST OVERNIGHT.

* ACCUMULATIONS...UP TO 1 INCH OF SNOW WILL BE POSSIBLE NORTH OF A
  LINE FROM REFORM...TO CALERA...TO ALEXANDER CITY WITH MINOR ICE
  ACCUMULATIONS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
548 
WWUS44 KBMX 130851
WSWBMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
251 AM CST THU FEB 13 2014

...LIGHT SNOW WILL CONTINUE TO FALL ACROSS EAST ALABAMA...

ALZ021-029-131200-
/O.CAN.KBMX.WS.W.0003.000000T0000Z-140213T1200Z/
/O.EXA.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
CLEBURNE-RANDOLPH-
INCLUDING THE CITIES OF...HEFLIN...ROANOKE
251 AM CST THU FEB 13 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM CST
EARLY THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* TIMING...SNOW WILL CONTINUE ACROSS THE ADVISORY AREA THROUGH 6
  AM THIS MORNING.

* ACCUMULATIONS...UP TO 1/2 INCH OF NEW SNOW POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ALZ017>020-024>028-131200-
/O.CAN.KBMX.WS.W.0002.000000T0000Z-140213T1200Z/
/O.EXA.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
BIRMINGHAM...HOOVER...PELHAM...ALABASTER...PELL CITY...MOODY...
TALLADEGA...SYLACAUGA...ASHLAND
251 AM CST THU FEB 13 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM CST
EARLY THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* TIMING...SNOW WILL CONTINUE ACROSS THE ADVISORY AREA THROUGH 6
  AM THIS MORNING.

* ACCUMULATIONS...UP TO 1/2 INCH OF NEW SNOW POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ALZ011-014-015-131000-
/O.CAN.KBMX.WS.W.0002.000000T0000Z-140213T1200Z/
MARION-WINSTON-WALKER-
INCLUDING THE CITIES OF...HAMILTON...JASPER
251 AM CST THU FEB 13 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE
WINTER STORM WARNING. 

THE SNOW HAS ENDED ACROSS THESE COUNTIES.

$$

ALZ012-013-022-023-034-131000-
/O.CAN.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
LAMAR-FAYETTE-PICKENS-TUSCALOOSA-BIBB-
INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE...
CARROLLTON...TUSCALOOSA...CENTREVILLE
251 AM CST THU FEB 13 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE
WINTER WEATHER ADVISORY.

THE SNOW HAS ENDED ACROSS THESE COUNTIES.


$$

ALZ035>038-047-131200-
/O.CON.KBMX.WW.Y.0007.000000T0000Z-140213T1200Z/
CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE-
INCLUDING THE CITIES OF...CLANTON...ROCKFORD...ALEXANDER CITY...
VALLEY...LANETT...AUBURN...OPELIKA
251 AM CST THU FEB 13 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* TIMING...PERIODS OF LIGHT SNOW THROUGH 6 AM THIS MORNING.

* ACCUMULATIONS...UP TO 1/2 INCH OF NEW POSSIBLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this winter storm warning went out at Feb 12, 5:54 AM CST, 3 hours 25 minutes earlier.

Area forecast discussion, Feb 12, 5:54 AM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 AM CST WED FEB 12 2014

.UPDATE...
FOR 12Z AVIATION.

&&

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

RAIN HAS BEEN THE PREDOMINATE PCPN TYPE OVERNIGHT WITH THE EXCEPTION
OF THE NORTHERN PORTIONS OF MARION AND WINSTON COUNTIES WHERE
TEMPERATURES HAVE REMAINED NEAR OR JUST BELOW FREEZING. THE GOOD
NEWS IS THAT RAINFALL AMOUNTS HAVE BEEN VERY LIGHT ACROSS THE NW
COUNTIES. A SURFACE LOW WAS LOCATED OVER THE COASTAL WATERS SOUTH
OF MISSISSIPPI...JUST OFF THE SOUTHEAST TIP OF LOUISIANA. A STRONG
BAROCLINIC ZONE HAS SET-UP JUST NORTH OF THE SURFACE LOW. AS THE
SURFACE LOW MOVES ENE...THIS THERMAL BOUNDARY WILL SHIFT NORTHEAST
INTO SOUTHEAST ALABAMA...PRODUCING SOME ELEVATED INSTABILITY.
ADDED ISOLATED THUNDERSTORMS TO AREAS ALONG AND SOUTH OF I-85 FOR
TODAY. THE HEAVIEST RAINFALL WILL ALSO BE ALONG THIS THERMAL
BOUNDARY AND THE SOUTHEAST COUNTIES COULD SEE RAINFALL TOTALS OF
1-1.5 INCHES THROUGH 6PM TODAY. A SPECIAL MIDNIGHT SOUNDING FROM
ATLANTA AND MODEL FORECAST SOUNDINGS OVER CENTRAL ALABAMA INDICATE
A SIGNIFICANT WARM NOSE ALOFT. THIS WILL KEEP THE PRECIPITATION
TYPE AS RAIN OVER MUCH OF CENTRAL ALABAMA THIS MORNING...WITH THE
EXCEPTION OF MARION AND WINSTON COUNTIES. AS COLDER AND DRIER LOW
LEVEL AIR ACROSS NORTHERN MISSISSIPPI AND NORTHERN GEORGIA BEGIN TO
MOVE INTO NORTH CENTRAL ALABAMA THIS AFTERNOON...THE RAIN WILL
BECOME MIXED WITH SNOW. BESIDES MARION AND WINSTON COUNTIES...THERE
IS ALSO A RISK OF SOME FREEZING RAIN ACROSS EAST CENTRAL ALABAMA...
PRIMARILY AFFECTING CLEBURNE...EASTERN CALY...RANDOLPH...AND
NORTHERN CHAMBERS COUNTIES. THESE AREAS SHOULD SWITCH OVER TO ALL
SNOW BY LATE AFTERNOON. THE HIGHEST SNOWFALL TOTALS WILL BE ACROSS
THE NORTHEAST COUNTIES. EVEN THOUGH THE MODELS SHOW A MAXIMUM OF
Q-VECTOR DIVERGENCE ACROSS NORTHEAST ALABAMA THIS AFTERNOON...THE
BETTER FRONTOGENETIC FORCING IS FARTHER NORTH OVER EASTERN
TENNESSEE. SNOWFALL TOTALS OF 3-4 INCHES ACROSS CHEROKEE COUNTY
MAY BE SOMEWHAT GENEROUS. THE AIR MASS WILL COOL QUICKLY ALOFT
AFTER 6PM TODAY...BUT THE BEST FORCING WILL BE MOVING OUT OF THE
AREA BY THAT TIME...SO SNOWFALL RATES WILL BE DIMINISHING DURING
THE EVENING HOURS. SOME LIGHT SNOW STILL POSSIBLE AFTER
MIDNIGHT...BUT NO ADDITIONAL ACCUMULATIONS EXPECTED. THE SOUTHERN
ROW OF COUNTIES CURRENTLY IN THE WINTER STORM WARNING MAY NOT
REACH THE 2+ SNOWFALL CRITERIA...BUT IT WILL BE CLOSE AND WILL NOT
CHANGE ANY COUNTIES UNDER A WARNING/ADVISORY AT THIS TIME.

MOSTLY SUNNY CONDITIONS ON THURSDAY WITH A NICE WARM-UP AS LOW
LEVELS WINDS BECOME WESTERLY AND USHER IN SOME WARMER AIR. A FAST
MOVING CLIPPER SYSTEM WILL PASS TO THE NORTH OF ALABAMA ON FRIDAY.
ALL THE MODELS SHOW A WEAK FRONT MOVING INTO NORTH ALABAMA FRIDAY
AFTERNOON. THERE SHOULD BE JUST ENOUGH MOISTURE ALONG THE FRONT
FOR THE CHANCE OF RAIN...AND ADDED SMALL RAIN CHANCES TO THE
NORTHERN COUNTIES ON FRIDAY AND FRIDAY NIGHT. FOR SOME
REASON...THE MODELS ARE PRINTING OUT A LITTLE SNOW WITH THIS
SYSTEM ACROSS NE ALABAMA...BUT LOW LEVEL THICKNESS VALUES ARE TOO
WARM FOR ANY WINTRY PCPN.

58/ROSE

.LONG TERM...SATURDAY THROUGH TUESDAY.

FOR THE WEEKEND AND BEYOND...THINGS ARE RELATIVELY TRANQUIL. THE
WEEKEND ITSELF SHOULD BE NICE AND DRY AS THE PRIMARY STORM TRACK
STAYS BRIEFLY TO OUR NORTH. AN APPROACHING UPPER LEVEL SHORTWAVE
TROUGH IN THE MONDAY/TUESDAY TIME FRAME WILL BRING A CHANCE OF RAIN
(PERHAPS SOME THUNDER) DURING THAT TIME FRAME. I PREFERRED TO GO
WITH THE EUROPEAN MODEL'S SOMEWHAT SLOWER SOLUTION...WHICH PUSHES
THE MAIN COLD FRONT PASSAGE BACK TO TUESDAY.

/61/

&&

.AVIATION...
12Z TAF DISCUSSION.

MVFR/IFR CONDITIONS WILL PERSIST THRU MUCH OF THE PERIOD. SEEING
SOME SLIGHT LIFTING OF CLOUD BASES AT THE MOMENT BUT BELIEVE CIGS
WILL EVENTUALLY LOWER BACK TO IFR BY AFTERNOON. LIGHT RAIN WILL
CONTINUE ACROSS THE TAF SITES THIS MORNING WITH THE SNOW LINE
SLOWLY PUSHING SOUTHWARD DURING THE AFTN/EVNG. SNOWFALL
ACCUMULATIONS ARE EXPECTED AT ANB/EET/BHM...WITH THE HIGHEST
TOTALS IN THE NORTHEAST. MOSTLY RAIN IS EXPECTED IN THE SOUTH BUT
MGM COULD SEE A BRIEF PERIOD OF RAIN/SNOW MIX THIS EVENING.
PRECIPITATION WILL END FROM WEST TO EAST THIS EVENING AND INTO THE
OVERNIGHT AS THE LOW PRESSURE SYSTEM MOVES UP THE ATLANTIC COASTLINE.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     34  27  43  29  51 / 100 100  10  10  30
ANNISTON    35  29  45  29  53 / 100 100  10  10  20
BIRMINGHAM  37  27  47  33  54 / 100  80  10  10  30
TUSCALOOSA  40  27  52  32  61 / 100  50  10  10  20
CALERA      38  29  50  34  58 / 100  70  10  10  20
AUBURN      37  29  45  32  56 / 100  80  10  10  10
MONTGOMERY  41  31  50  34  62 / 100  60  10  10   0
TROY        40  30  51  32  62 / 100  50  10  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
COUNTIES: BLOUNT...CALHOUN...CHEROKEE...CLAY...CLEBURNE...
ETOWAH...JEFFERSON...MARION...RANDOLPH...SHELBY...ST. CLAIR...
TALLADEGA...WALKER...WINSTON.

WINTER WEATHER ADVISORY UNTIL 6 AM CST THURSDAY FOR THE
FOLLOWING COUNTIES: BIBB...CHAMBERS...CHILTON...COOSA...
FAYETTE...LAMAR...TALLAPOOSA...TUSCALOOSA.

&&
Hazardous weather outlook, Feb 12, 5:54 AM CST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 AM CST WED FEB 12 2014

ALZ011>015-017>050-130400-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
554 AM CST WED FEB 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A MIXTURE OF FREEZING RAIN AND SLEET WILL AFFECT NORTHERN MARION
AND WINSTON COUNTIES...AND PORTIONS OF CHEROKEE COUNTY THIS MORNING.
ICE AMOUNTS WILL GENERALLY BE LESS THAN ONE-TENTH OF AN INCH.
BETWEEN 9 AM AND NOON...CLEBURNE...RANDOLPH...AND EASTERN CLAY
COUNTIES WILL LIKELY SEE A MIXTURE OF FREEZING RAIN AND SLEET. ALL
OTHER COUNTIES SHOULD RECEIVE MOSTLY RAIN THROUGH THE MORNING HOURS.
BY EARLY AFTERNOON...THE PRECIPITATION WILL BEGIN TO SWITCH TO ALL
SNOW ACROSS THE NORTHEAST COUNTIES. THIS TRANSITION TO SNOW WILL
SPREAD WEST AND SOUTHWEST DURING THE AFTERNOON. BY SUNSET...AREAS
ALONG AND NORTH OF I-20 SHOULD RECEIVE MOSTLY ALL SNOW...WITH A
RAIN AND SNOW MIXTURE SOUTH OF I-20.

THE SNOW WILL ACCUMULATE MAINLY BETWEEN THE HOURS OF 2 PM AND 8 PM.
BY 9 PM THIS EVENING THE SNOW WILL LIKELY BE LIGHT ENOUGH TO
PREVENT ANY ADDITIONAL ACCUMULATIONS. THOSE COUNTIES IN A WINTER
STORM WARNING WILL SEE AN AVERAGE OF 1 TO 3 INCHES OF SNOW...WITH
THE HIGHEST AMOUNTS IN THE NORTHEAST COUNTIES...WHERE TOTALS MAY
REACH 3 TO 4 INCHES. COUNTIES UNDER AN ADVISORY WILL SEE SNOWFALL
AMOUNTS GENERALLY LESS THAN 1 INCH. TEMPERATURES ARE FORECAST TO FALL
BELOW FREEZING ACROSS ALL OF CENTRAL ALABAMA TONIGHT...AND THIS WILL
CAUSE ANY RESIDUAL MOISTURE TO FREEZE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
TODAY AND TONIGHT.

In the hours before

Local storm report, Feb 12, 7:10 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 AM CST WED FEB 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     FREEZING RAIN    WEDOWEE                 33.31N 85.49W
02/12/2014  E0.00 INCH       RANDOLPH           AL   EMERGENCY MANAGER

            FREEZING RAIN BEGINNING TO ACCUMULATE IN
            WEDOWEE.

&&

NWS BIRMINGHAM AL
IRIS SYSTEM
Local storm report, Feb 12, 7:59 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 AM CST WED FEB 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     FREEZING RAIN    4 S EDWARDSVILLE        33.65N 85.50W
02/12/2014  E0.00 INCH       CLEBURNE           AL   PUBLIC

            FREEZING RAIN WAS BEGINNING TO ACCUMULATE IN
            BOTH THE NORTHERN AND SOUTHERN SECTIONS OF
            THE COUNTY...RELAYED VIA SOCIAL MEDIA.

&&

NWS BIRMINGHAM AL
IRIS SYSTEM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 9:19 AM CSTIce Storm WarningBMXCleburne, Randolph9 hr

Nearby

Winter Storm Warnings in Alabama, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.